# SDR CA121120005

- Difficulty date: November 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Aircraft time: 2,330 hours
- Engine: Pwa PW206A
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 900R2101008107
- Condition: Cracked
- Location: Main Rotor Head
- Part time: 591 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 2012-21-01 WAS CARRIED OUT IAW SB900-117.  AN EDDY CURRENT INSPECTION WAS CARRIED OUT BY NDT AND WAS DETERMINED TO HAVE AN.1250" ANOMOLY.  THE LOWER HUB WAS THEN REPLACED WITH A NEW ASSY WHICH DID NOT REQUIRE AD 2012-21-01 TO BE CARRIED OUT.
